# SDR USAA960709

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 CHECK, FOUND LEVEL II CORROSION AT NR 1 SLAT TRACK CUT OUT OUTBOARD LEADING EDGE OF LEFT WING.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER 9 INCH BY 7.5 INCH PER SRM 57-06 FIG 4.  CORROSION LEVEL 2, COROSION TASK NR C11-57300.  (M)
